Traduction

NIOSH Bringing More Attention to Fentanyl Exposure and First Responders

By nfpune@jiveon.com There is increasing concern in public safety and public health communities about the potential exposure of first responders to fentanyl, a powerful synthetic drug with health effects ranging from drowsiness to respiratory failure. Fentanyl

Source:: NFPA – Safety Information


Related Articles

Garder un œil sur ce que vous faites frire et autres conseils de cuisson utiles pour une saison de vacances la sécurité-incendie

By LisaMarie Sinatra I received the monthly newsletter from my gym the other day and they had an interesting statistic

Father and son are hospitalized with CO poisoning, recognized the symptoms early enough to be saved

By nfpune@jiveon.com They were conscious and breathing when they arrived at the hospital–a father and son suffering from carbon monoxide

Fire sprinkler advocate responds to home fire killing six people, including four children

By nfpa@jiveon.com Photo: GoFundMe Four childrenranging in age from 11 to 17and two adults, all from the same family, died